Article thumbnail

Eosinophilic pleural effusion due to mesalamine. Report of a rare occurence

By Trisolini R., Dore R., Biagi F., Luinetti O., Pochetti P., Carrabino N. and Luisetti M.

Abstract

Mesalamine-induced lung toxicity has often been described. We report on a case of a patient who underwent mesalamine treatment, though in the absence of established criteria required for diagnosing Crohn's diseases (CD) or ulcerative colitis (UC). He developed an adverse respiratory reaction to th edurg, thus definetely proving its lung damaging capacity. The clinical presentation included eosinophilic pleural effusion, a feature never previosly described in association with mesalamine intake

Year: 2000
OAI identifier: oai:iris.unipv.it:11571/471039
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://hdl.handle.net/11571/47... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.